MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV TAPERED CEMENT REAMER; KNEE INSTRUMENT : REAMERS

DEPUY ORTHOPAEDICS INC US MBT REV TAPERED CEMENT REAMER; KNEE INSTRUMENT : REAMERS
Model Number 2178-63-106
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Examination of the submitted instrument revealed areas of wear and deformation on the corners of the flats of the hudson adapter end.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
It was reported that an mbt rev primary conical reamer and an mbt rev tapered cement reamer began to spin in both modified hudson adapters.There was no surgical delay reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV TAPERED CEMENT REAMER
Common Device Name
KNEE INSTRUMENT : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10535490
Report Number1818910-2020-20070
Device Sequence Number2803014
Product Code HTO
UDI-Device Identifier10603295096054
UDI-Public10603295096054
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2178-63-106
Device Catalogue Number217863106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2020
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1